# SDR IPXA2022022479357

- Difficulty date: February 4, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: A300600EOA532
- Part serial: NA
- Condition: None
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPT FLOOR PNL 152LG DAMAGE BROKENREPAIR IAW SREO A300-5320-42722-F
